Jessica Kelly - Directory - Christopher Newport University


Jessica Stewart Kelly

Department of Mathematics - Center for Effective Teaching

Jessica Kelly

Associate Professor
Assistant Director, Center for Effective Teaching

Luter Hall 371
(757) 594-7261


  • Ph D in Mathematics, Baylor University
  • BS in Mathematics, Elon University


My teaching interests range from introductory level mathematics courses such at Precalculus, Business Calculus, and Calculus up through many 300 and 400 level courses for majors. I particularly enjoy teaching courses in the Calculus sequence, differential equations and mathematical modeling.


Exceptional orthogonal polynomial systems, special functions, functional analysis, spectral theory

Selected Accomplishments

  • Journal Article, Academic Journal
    (2023). Lower bounds for eigenvalues of even ordered quasilinear differential equations. Proceedings of the American Mathematical Society. Volume, 151. Pages, 647-661.
  • Journal Article, Academic Journal
    (2021). Lyapunov-type Inequalities for Third Order Linear and Half-Linear Difference Equations. Journal of Difference Equations and Applications.
  • Journal Article, Academic Journal
    (2020). Mastering Your Sales Pitch: Selling Mastery Based Testing to Your Students and Yourself. Problems, Resources, and Issues in Mathematics Undergraduate Studies.
  • Journal Article, Academic Journal
    (2019). A Non Green's Function Approach to Fractional Lyapunov-Type Inequalities with Applications to Multivariate Domains. Differential Equations and Applications. Volume, 11. Issue, 3. Pages, 409-425.
  • Journal Article, Academic Journal
    (2018). Mastery-based Testing in Undergraduate Mathematics Courses. PRIMUS.
  • Journal Article, Academic Journal
    (2017). Moment representations of exceptional X_1 orthogonal polynomials. Journal of Mathematical Analysis and Applications. Volume, 455. Issue, 2. Pages, 1848-1869.
  • Journal Article, Academic Journal
    (2016). The spectral analysis of three families of exceptional Laguerre polynomials. Journal of Approximation Theory. Volume, 202. Pages, 36.
  • Journal Article, Academic Journal
    (2015). Spectral analysis for the exceptional X_m-Jacobi equation. Electronic Journal of Differential Equations. Volume, 2015. Issue, 194. Pages, 10.
quick edit report a problem